Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taking panjon for headache. Have vision problem, feeling dizzy and neck pain. What to do?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Hello Doctor
I am being faced by head ache problem quiet frequently. Earlier I use to take medicine "PANJON" once in 3 months for the same but now the frequency has reduced to less than a month.
Also i am unable to figure out that the pain is in the complete head or in some part. but i feel it is the complete head..
I wear glasses for distance (glass no 3.5) and i am on laptop for almost 10 hrs daily as per my profession. Is that the reason..
-From lat 2-3 days i am constantly monitoring my blood pressure and it is 60/110,57/110 and so on.
-Sometimes i feel little dizzy also..
- I feel pain in my neck as well, not so severe..
Please suggest should i go for a detail head check up (CT Scan / MRI).
Posted Thu, 2 May 2013 in Headache and Migraines
Answered by Dr. Mayank Bhargava 21 minutes later
Welcome to XXXXXXX forum.

Let me know the associated details along with mentioned.
Do you have any aggravating or relieving factor for this headache?
What is the type of headache?
Do you have associated tears and running nose?
Do you have past history of injury?

There are at least 15-20 types of headache have been defined and diagnosis is made generally on the basis of history defined by patient.
With the available described details, there could be possibility of migraine.
Your blood pressure is accurate according to your age.

Migraine is the most common type of headache and is a syndrome made up of multiple symptoms.
Migraine is associated with pulsatile type of headache, gets aggravated by lack of sleep, exposure to noise and sun light, excessive tea and coffee.

Tears from eyes and running nose is a feature of tension headache and at times, two sub types of headache may be present in a single patient.

You should consult with XXXXXXX medicine specialist/ neurologist and should go for thorough check up.
You should also go for complete blood count, erythrocyte sedimentation rate, CT/ MRI scan of head.
You should also consult with ophthalmologist and get your eye check up.

Treatment depends on exact diagnosis.
Meanwhile, you should take sumantriptan along with naprosyn, divalproex and propranolol on written prescription from your local doctor.
If naprosyn alone is not able to control headache, then you can also take ergotamine and tolfenemic acid.

Hope that helps.
Let me know your other query.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor